# SDR USAA2012051700031

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,855 hours, 10,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WHITE TAPE HOLDING DOWN EMERGENCY EXIT LIGHTING ON CENTER AISLE FROM ROW 9 TO ROW 11 IS NOT HOLDING DOWN EMERGENCY LIGHT STRIP.  WHEN A/C PRESSURIZES. STRIP RAISES ABOUT 2 INCHES OFF FLOOR.  RE-SECURED PLASTIC COVER OVER EMERGENCY LIGHTS, OPS CHECK GOOD.
